×

Found 70 Documents (Results 1–70)

100
MathJax

Surjectivity of Hadamard type operators on spaces of smooth functions. (English) Zbl 1437.46030

PDF BibTeX XML Cite
Full Text: DOI

Global extendibility phenomenon for the Euler-Poisson-Darboux equation. (English) Zbl 1320.44001

Agranovsky, Mark (ed.) et al., Complex analysis and dynamical systems V. Proceedings of the 5th international conference on complex analysis and dynamical systems, Akko (Acre), Israel, May 22–27, 2011. Providence, RI: American Mathematical Society (AMS); Ramat Gan: Bar-Ilan University (ISBN 978-0-8218-9024-0/pbk; 978-1-4704-0970-8/ebook). Contemporary Mathematics 591. Israel Mathematical Conference Proceedings, 243-257 (2013).
MSC:  44A12 35Q05 65R32
PDF BibTeX XML Cite
Full Text: DOI Link

Solution of Euler-type non-homogeneous differential equations with three fractional derivatives. (English) Zbl 1308.34016

Rogosin, S. V. (ed.), Analytic methods of analysis and differential equations. AMADE 2009. Selected papers of the 5th international conference, Minsk, Belarus, September 14–19, 2009. Dedicated to the memory of Anatoly Kilbas. Cambridge: Cambridge Scientific Publishers (ISBN 978-1-908106-13-1/pbk). 71-95 (2012).
PDF BibTeX XML Cite

Integral transformation of Heun’s equation and apparent singularity. (English) Zbl 1291.34151

Bruno, Alexander D. (ed.) et al., Painlevé equations and related topics. Proceedings of the international conference, Saint Petersburg, Russia, June 17–23, 2011. Berlin: de Gruyter (ISBN 978-3-11-027558-2/hbk; 978-3-11-027566-7/ebook). De Gruyter Proceedings in Mathematics, 257-261 (2012).
MSC:  34M35 44A15 34M03
PDF BibTeX XML Cite

On the uniqueness of solutions to boundary value problems for non-stationary Euler equations. (English) Zbl 1195.35248

Fursikov, Andrei V. (ed.) et al., New directions in mathematical fluid mechanics. The Alexander V. Kazhikhov memorial volume. Boston, MA: Birkhäuser (ISBN 978-3-0346-0151-1/hbk). Advances in Mathematical Fluid Mechanics, 281-299 (2010).
PDF BibTeX XML Cite

Injectivity of the spherical mean operator on the conical manifolds of spheres. (Russian, English) Zbl 1054.44002

Sib. Mat. Zh. 45, No. 4, 723-733 (2004); translation in Sib. Math. J. 45, No. 4, 597-605 (2004).
MSC:  44A15 35Q05 35A22
PDF BibTeX XML Cite
Full Text: EuDML EMIS

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software